Vol. 28, No. 2, 1969

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Vector valued Orlicz spaces. II

Michael Samuel Skaff

Vol. 28 (1969), No. 2, 413–430

In this paper properties of linear spaces generated by GN-functions, which are called vector valued Orlicz spaces, are studied. The class of GN-functions were introduced and studied by the author in the paper Vector Valued Orlicz Spaces, I. This work extends the usual theory of Orlicz spaces generated by real valued N-functions of a real variable. In particular, GN-functions are a generalization of the variable N-functions used by Portnov and the nondecreasing N-functions by Wang.

Mathematical Subject Classification 2000
Primary: 46E40
Secondary: 46E30
Received: 10 July 1968
Published: 1 February 1969
Michael Samuel Skaff